Q. Chymoral forte taken for edema in legs resulted in penile swelling. Kindly help.

Answered by
Dr. Samer S J Altawil
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Sep 21, 2020 and last reviewed on: Sep 26, 2020

Hello doctor,

My father had stepped over the stone in the backyard and had got edema in legs. We consulted an ortho doctor. He gave him Chymoral forte. After having it, my father got swelling in the area above the penis. The swelling gets less after he goes to urinate.

Doctor has given add protein supplements like Protein X powder, Thyroxine 25 mcg daily, Fubexostat 1 OD for uric acid. I have his reports and image. Kindly guide.

#

Hi,

Welcome to icliniq.com.

Your father has swelling above the penis which is reduced after passing urine. Recently he took Chymoral forte. No urinary issues like dribbling or thinning of stream.

Alright, I actually appreciate if I could see the picture of the swelling. But swelling above penis is reduced after urination in most of time indicates inguinal hernia. This medication have side effects like diarrhea, indigestion, stomach ache, abdominal pain, bloating, hypersensitivity reactions, and abdomen distention. This can stimulate the hernia as well. At your dads age prostate is also a common issue, but since he have no urinary complaints and can empty the bladder well and efficiently then no need for prostate medications but screening for prostate cancer for men above 50 is important therefore I need him to do blood rest of PSA.

Other thing he needs is ultrasound inguinal area and prostate to look for hernia and prostate size. Picture for diagnosis. Make sure he is not constipated if he has constipation you can give him Skylax three drops in a glass of water twice daily. Likely all things will be back to normal after he finishes his medications and reduce leg swelling and move better.

Please follow up with the above mentioned requests.


Was this answer helpful?

 | 


Related Questions:
I am worried about my prostate enlargement. Please help.

I think you have undergone extensive prostate biopsy under general anesthesia, and the PSA level (prostate-specific antigen) is not ver...   Read full

I am getting pain in penis and tingling sensation in testicles. Please help.

.. do point towards chronic prostatitis. With negative culture and positive pus cells, it is likely that you are suffering from CPPS IIIA, which is non-bacterial inflammatory chronic prostatitis. Now, this is a difficult condition to manage and requi...   Read full

I was advised medicines after a routine prostate test, but I have no symptoms. Please suggest.

Firstly PSA (prostate-specific antigen) varies with age ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


What Is Epilepsy Or Seizure Disorder?
We all are familiar with the term epilepsy, and always associate it with fits or seizures. But, there is more to it. So,...  Read more»
Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.